# SDR 99ZZZX241

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 2040111281
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS BECOME UNSTAKED.  REMOVED AND REPLACED.
